# SDR SWAA2017080415321

- Difficulty date: June 17, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737790
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546994
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNALTHRESHOLD WEB CORRODED.  REPAIRED THE WEB IAW EA.
